Reference Type | Journal (article/letter/editorial) |
---|
Title | A mathematical model of the controlled axial flow divider for mobile machines |
---|
Journal | IOP Conference Series: Materials Science and Engineering |
---|
Authors | Mulyukin, V L | Author |
---|
Karelin, D L | Author |
Belousov, A M | Author |
Year | 2016 (June) | Volume | 134 |
---|
Publisher | IOP Publishing |
---|
DOI | doi:10.1088/1757-899x/134/1/012039Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 9781859 | Long-form Identifier | mindat:1:5:9781859:1 |
---|
|
GUID | 0 |
---|
Full Reference | Mulyukin, V L, Karelin, D L, Belousov, A M (2016) A mathematical model of the controlled axial flow divider for mobile machines. IOP Conference Series: Materials Science and Engineering, 134. 12039pp. doi:10.1088/1757-899x/134/1/012039 |
---|
Plain Text | Mulyukin, V L, Karelin, D L, Belousov, A M (2016) A mathematical model of the controlled axial flow divider for mobile machines. IOP Conference Series: Materials Science and Engineering, 134. 12039pp. doi:10.1088/1757-899x/134/1/012039 |
---|
In | (n.d.) IOP Conference Series: Materials Science and Engineering Vol. 134. IOP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.